Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Chest Pain After Injection

cr97ccr97 Posts: 3
edited 02/23/2015 - 1:47 AM in Spinal Injections
I had my first epidural steroid injection last week in the C7/T1 space for cervical problems. I was wondering if anyone has experienced bad chest pain, particularly in the sternum area, immediately after the injection. As soon as the injection was administered I experienced a really bad sternum pain. The nurses hooked me up to a heart monitor to make sure everything looked ok. After 30 minutes the pain began getting better. The anesthesiologist said it didn't surprise him due to the fact he noticed "changes" at the levels below the injection site. Any thoughts?


  • Did you ever get any answers as to what would cause the chest pain? and what "changes" they saw"
    I had a steroid injection in C3/4 and one of the negative effects has been chest pain. It's been almost a week and it still hurts every time I breath. I would like to know what has caused this.
    Also, did you received any subsequent injections and did the chest pain reoccur?
  • SavageSavage United StatesPosts: 5,476
    edited 10/25/2015 - 1:23 AM
    Welcome to Spine-Health
    Please clink on link for helpful information!
    Spine-Health Moderator
    Please read my medical history at: Medical History

  • It could have been from the initial shock of the injection. Immediate stressful situations can mimic heart attach symptoms and short lasting EKG changes. I've seen some people have Stress Induced SVT (Heart rate over 150) during a dentist appointment.

    I usually have chest pain/palpitations a day or so after my steroid injections (Facet Joint Injections). My cardiologist told me that it's nothing to be overly worried about. That being said, anytime a person has chest pain, it freaks you out a bit because it's not normal.

    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • RubenFoggRRubenFogg Posts: 11
    edited 11/01/2015 - 7:09 PM
    C7/T1 injection results in superior pain control and decreased medication use. But if you have pain in your chest after this you should immediately concern with your doctor and ask them why this happen to you.
Sign In or Register to comment.